On the question of the existence of random periodic conditions for linear stochasitic difference and differential systems
Differencialʹnye uravneniâ, Tome 4 (1968) no. 4, pp. 675-680
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_4_a11,
author = {V. I. Grishakov and S. N. Shimanov},
title = {On the question of the existence of random periodic conditions for linear stochasitic difference and differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {675--680},
year = {1968},
volume = {4},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_4_a11/}
}
TY - JOUR AU - V. I. Grishakov AU - S. N. Shimanov TI - On the question of the existence of random periodic conditions for linear stochasitic difference and differential systems JO - Differencialʹnye uravneniâ PY - 1968 SP - 675 EP - 680 VL - 4 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1968_4_4_a11/ LA - ru ID - DE_1968_4_4_a11 ER -
%0 Journal Article %A V. I. Grishakov %A S. N. Shimanov %T On the question of the existence of random periodic conditions for linear stochasitic difference and differential systems %J Differencialʹnye uravneniâ %D 1968 %P 675-680 %V 4 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1968_4_4_a11/ %G ru %F DE_1968_4_4_a11
V. I. Grishakov; S. N. Shimanov. On the question of the existence of random periodic conditions for linear stochasitic difference and differential systems. Differencialʹnye uravneniâ, Tome 4 (1968) no. 4, pp. 675-680. http://geodesic.mathdoc.fr/item/DE_1968_4_4_a11/